# SDR UPS08852587

- Difficulty date: June 11, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B007002
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 330 LBL 45 MAIN CABIN SEAT TRACK IS WORN IN 2 PLACES.  REPLACED MAIN CABIN SEAT TRACK PLUG AT STA 330 AND LBL 45 IAW SRM 53-02-03 FIG 006.
